# SDR C2XA11RI087

- Difficulty date: May 18, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 21,769 hours, 11,624 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1068
- Condition: Defective
- Location: Landing Gear
- Part time: 30,296 hours, 23,413 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 2685 - FLIGHT CREW REPORTED LANDING GEAR AIR/GROUND SYSTEM FAIL ON ROTATION DURING T/O.  EWR MX REMOVED AND REPLACED LGEU AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
